# SDR PCAA0105043

- Difficulty date: May 20, 2001
- Submitted: May 21, 2001
- Operation: Air carrier
- Aircraft: N819EX
- Make and model: Dhav DHC8102
- Aircraft serial: 016
- Aircraft time: 31,124 hours, 33,613 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Connector
- Condition: Loose
- Location: Cabin
- Stage of operation: NR
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ALB- FLIGHT 3550.  CREW REPORTED FLOOR EMERGENCY LIGHTS ON RIGHT SIDE OF AIRCRAFT INOPERATIVE FROM ROW 2 TO ROW 6.  MAINTENANCE INSPECTED AND FOUND CONNECTOR LOOSE AT ROW 2.  CONNECTOR WAS RESECURED.  EMERGENCY LIGHTS OPERATE NORMALLY.  AIRCRAFT RETURNED TO SERVICE.
